Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

What is the cause for heart palpitations and low temperature while on Amitriptyline and iron supplement?

Apr 2014
User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 6304 Questions
current symptoms - dizziness, jitteriness, fatigue, headache, Easy bruising Currently Menstruating Medications - Amitriptyline, iron supplement also having heart palpitations and low temp.
Posted Mon, 20 Jan 2014 in General Health
Answered by Dr. Indu Kumar 2 hours later
Brief Answer: It may be related to menstruation. Detailed Answer: Hello XXXX Thanks for writing to XXXXXXX Your symptoms may be due to menstruation.However symptoms are regular then it should be investigated.At present you can take NSAID like tablet Paracetamol 500 mg SOS. You need investigations like routine hemogram,RBS,LFT,RFT,Lipid profile,Thyroid profile,Ultrasound of abdomen,ECG in all leads. If there is any physical problems then it should be treated. Palpitations are generally due to benign causes.If it is associated with irregular pulse then it is the cause for worry and need investigations.Investigations can be done needed after consultation with cardiologist. At present you should continue Iron and Folic acid tablets along with multivitamins. Get well soon Hope i have answered your query. Further queries are most welcome. Take Care Dr.Indu XXXXXXX
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor